# SDR CA030317016

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 19,250 hours
- Engine: Lyc T5311B
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Part number: 204010765001
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSPECTION NUT WAS FOUND TO BE CRACKED AT WORM GEAR THREAD. THESE PARTS HAVE A 1000 HR NDT INSPECTION. THIS COMPANY INCLUDE A 300 HR VISUAL THIS WAS FOUND DURING THE VISUAL.
